| Model Number |
802512 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the coude catheter was too bent at the tip and patient was unable to use it.
Additional Manufacturer Narrative
The reported event was unconfirmed as the inspection procedure states to "accept any curve unless catheter is completely straight." the lot number is unknown; therefore, the device history record could not be reviewed.The reported event is not considered a product failure.However, the user may not prefer the curvature for the coude tip for their procedure.Therefore the ifu was reviewed reviewed and found to be adequate as it states "visually inspect the product for any imperfections or surface deterioration prior to use." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description